# SDR KBMA117635

- Difficulty date: June 26, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 25068
- Condition: Inoperative
- Location: Cockpit
- Part time: 792 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO COMPLETELY INOPERATIVE.  NON RESPONSIVE WITH POWER APPLIED.  REPLACED WITH OVERHAULED UNIT.
